ITEM METADATA RECORD
Title: Book review 'Numerical methods for special functions (A. Gil, J. Segura, N.M. Temme)'
Authors: Bultheel, Adhemar
Issue Date: Apr-2010
Publisher: Academic Press
Series Title: Journal of approximation theory vol:162 issue:4 pages:872-874
URI: 
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.